# SDR DALA2024010200008

- Difficulty date: December 31, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 75,480 hours, 35,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND CORROSION AROUND EXHAUST VENT.   REMOVED AFT CARGO BULKHEAD PANELS TO FOM.  REMOVED ELBOW TUBE FOR FOM.  REMOVED EXISTING FASTENERS IN SKIN, TRIMMED OUT DAMAGED SKIN, REF A320 SRM 53-41-11-300-004.  COMPLETED HFEC ON CUTOUT REF NTM 51-10-08 OK TO CONTINUE. FABRICATED FILLER'S & DOUBLER, TRANSFERRED HOLES & BROUGHT UP TO FINAL SEZE PER A320 SRM 53-41-11-300-004. WILL NEED TO BE COUNTERSUNK & REPAIR PEICES TO BE TRIMMED DOWN TO FINAL SIZE.  CONTINUED FABRICATION OF REPAIR PARTS.  TRIMMED AND AERO CHAMFERED PER A320 SRM 53-41 -11-300-004  NEED OK TO TREAT AND PRIME  OK TO INSTALL  FINISHED INSTALLING REPAIR PER A320 SRM 53- 41-11-300-004.  NEEDS TOP COAT AND CLOSE UP. INSTALLED ELBOW TUBE AND TOP COAT.  INSTALLED AFT CARGO BULKHEAD WALL.
